Skip to Content

Can verapamil be taken with trazodome, celexa and klonopin?

Question is Closed
Report Favorite

Answers (4)

12 Jul 2010

Verapamil is a calcium channel blocker used for blood pressure control. I don't know your medical history but you should be ok using it with those meds at the correct dose to be determined by your dr.

Votes: +1
Rean 12 Jul 2010

Thank you Robert-325, but I don't take Verapamil. I am sure that you answer is useful to someone. Have a blessed day!

12 Jul 2010

This link on the Interactions Checker would give you all the information that you seek:,2297-0,679-335,703-357, hope it helps?

Votes: +0
Rean 12 Jul 2010

It does. I am new to this web-site and was unaware of this link. Thanks.

Rajive Goel 13 Jul 2010

Welcome, & stay well!


12 Jul 2010

I dont even think that trazodone and klonopin should be taken together.

Votes: +0

1 May 2011

jelm, I have been taking Verapimil 240 and celexa for 3 years with no problems. Hope this makes you feel better. Peace be with you. Nana.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have been on celexa since june. they started me on 20mg a day, with 1 0.5mg of klonopin a day, for

... 2 months. after that, they cut the klonopin off & bumped the celexa up to 40mg a day... i don't feel any difference, except that my ...

2 answers 6 Oct 2010

Celexa and Klonopin?

I was recently diagnosed with anxiety and panic disorder. I've been given Celexa and Klonopin. So far I feel a bit better but still have that ...

4 answers 3 Jan 2011

I've been treted for migraine headaches for 30 years.I'm now on 20 mg of Viibryd and?

3 (2mg) Klonopin a day.Does anyone experience an increase of migraine episodes with either medication.My neurologist has me on Verapamil at night for ...

2 answers 14 Jan 2012

I take Klonopin 0.5 mg twice a day for anxiety and panic attacks?

Recently my Dr prescribed Celexa 10 mg. I had major side effects from it and even after lowering the dose was not able to use it! My doc decided it ...

3 answers 23 Feb 2015